Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

My relative is suffering from back pain . and drug

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 612 Questions
Question
My relative is suffering from back pain. and drug allergy from 3 years .her back pain started when he she met with accident .when she gets back pain her legs also getting swollen .what is the reason behind this?
Tue, 6 Feb 2018 in Internal Doctor Category
 
 
Answered by Dr. Nagamani Ng 1 hour later
Brief Answer:
Get MRI of the spine

Detailed Answer:
Hi

Thanks for posting the query.

The symptoms she is complaining of more likely due to spinal injury. I suggest you to get the MRI scan of lumbosacral spine. For what medicines is she allergic to ?

Has she taken any treatment?
Does she get the pain all through out the day? Or any aggravating factors?
What kind of work she by occupation?


Revert back so that i can help you.
Above answer was peer-reviewed by
 
Follow-up: My relative is suffering from back pain . and drug 14 minutes later

She is Allergic to Sulphur drugs.When she use the medicine which consists of sulphur.
She is effected with allergy like sneezing and her eyes get swollen in such a way we can't identify that she is having eyes,and through out the day she will be sneezing.

She didn't took any treatment.When she travels or when she is stressed with heavy lifting she gets the pain through out the day.

She is a student.

 
 
Answered by Dr. Nagamani Ng 1 minute later
Brief Answer:
Get investigated

Detailed Answer:
For allergy the only treatment option is to avoid the allergen. So ask her to avoid the sulphur contained drugs.

But the back pain as she is complaining of radiation to legs and swelling in the legs, She has to get investigated. MRI lumbar spine is suggested by me. You can take the opinion once by consulting any orthopedician.


Any issue do follow up.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor